Hi I'm new to the group and I have a question concerning geodon and seroquil. I have diagnosis of major depressive disorder, anxiety and bi polar I. I have been on geodon 20mg twice a day for a year now and my psychiatrist has told me to stop with geodon and start seroquil 25mg at bedtime due to nightmares. My concern is that she didn't have me taper off geodon, just told me to quit and start seroquil. When I tried this I had horrible brain zaps, severe anxiety, weakness and slept for the next whole day. I quit after the third night and went back on geodon. Will these symptoms get better in time or should I leave seroquil alone? I want to quit the geodon because I have been on it for so long. Could the symptoms I experienced be from withdrawal of geodon or the added seroquil?? Any thoughts would be appreciated. Thanks!
Hi, lil Shorty! Your doctor had you quit the Geodon too quickly and you weren't on the Seroquel long enough for it too cover your withdrawal symptoms.
When I switched my doctor tapered me down off my Geodon and onto Seroquel over a two week period and I had no problems with it at all.
I LOVE my Seroquel (much more effective for me than Geodon was) but be forewarned that it can be quite sedating for some people for the first few days/weeks.
Best wishes and good luck to you! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2012 • 9 answers
Posted 10 Dec 2014 • 3 answers
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
Posted 18 Mar 2016 • 1 answer
My 14 year-old son was recently given a diagnosis of bipolar disorder and is now taking Seroquel XR?
Posted 2 days 14 hours ago • 2 answers